MathSciNet Relay Station
MathSciNet bibliographic data
MR714775 (86a:28003) 28A15
Sjögren, Peter A remark on the maximal function for measures in ${\bf R}\sp{n}$. Amer. J. Math. 105 (1983), no. 5, 1231–1233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement